Ok 8 years ago (or there abouts)..I met a guy I was seeing him for a while and we went away for the weekend.
We engaged in sexual intercourse (unprotected I'm ashamed to say) :(the next day we were on the beach and I got sunburn on my face shoulders and back.
Anyway, a couple of days later my vagina started itching and my sunburn was sore and red too.My vagina was very red and sore, I presumed this was thrush so I bought a pessary and used it, it did not help in fact it seemed to irritate it even more, the next thing was that I got some blistering and cracking of my lips which over the next couple of days spread to the rest of my mouth, then my back (which a friend had rubbed sudocream in) started to blister, then the palms of my hands, and my chest started to blister too. Tiny little small fingernail size blisters that itched uncontrollably.
It got so bad that i literally stuck to the bed from the oozing, went to the doctors who sent me to the hospital mentioning something about stevens johnson syndrome, i was kept in for about a week, given painkillers, mouthwash and they took a biopsy of my back, but they never mentioned anything about what it was.
Now, about a week ago I had a terrible bout of thrush...I know it to be this by the nature of the cottage cheese like discharge, and itching. I used a pessary again that night it was like red alert the itching got worse.:eek:
After the discharge stopped, I was left with small lesions went to the doctor who sent me to a clinic with suspected genital herpes.
The clinic gave me some aciclovir tablets and i have been taking them for 3 days now they seem to have little or no effect and now my lips are cracked chapped and sore too.:mad:
I have read somewhere that Erythema multiforme and genital herpes sometimes get confused for each other... can anybody help me work this out or just give me some good advice.
I am a single mum of 2 and really could do with not being ill as I have no support...please help .
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?